# SDR CALA2013093091540

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 45,912 hours, 17,972 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NOTICED NR 2 PRECOOLER OUTLET TEMPERATURE IS AMBER, INDICATOR 115 DEGREES & DECREASING.  AC HAS MESSAGE OF FAN AIR V 9HA2 OR THERMOSTAT 7170 HM2.  REPLACED FAN AIR THERMOSTAT. CHECKED PRECOOLER FOR MISSING COOLING TUBES NO MISSING TUBES.  ACP ENGINE RUN BLEED TEMPERATURES OK & STABLE.  OK FOR SERVICE
